MathSciNet Relay Station
MathSciNet bibliographic data
MR762698 (86i:35034) 35J10 (35P99)
Sawyer, Eric T. Unique continuation for Schrödinger operators in dimension three or less. Ann. Inst. Fourier (Grenoble) 34 (1984), no. 3, 189–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement